Skip to content. | Skip to navigation

Personal tools

Geomorphology Research Group

This Slogan Viewlet registered to Chameleon Theme
You are here: Home / Publications / Repository / Public / Journals / 2009

2009

Papers published in international or national journals in 2009.
File PDF document Probability distributions of landslide volumes
Brunetti, M.T., Guzzetti F. & Rossi, M. (2009) Probability distributions of landslide volumes. Nonlinear Processes in Geophysics, Vol. 16, 179–188, www.nonlin-processes-geophys.net/16/179/2009/.
File PDF document Combined landslide inventory and susceptibility assessment based on different mapping units: an example from the Flemish Ardennes, Belgium
Van Den Eeckhaut, M., Reichenbach P., Guzzetti F., Rossi M. & Poesen J. (2009) Combined landslide inventory and susceptibility assessment based on different mapping units: an example from the Flemish Ardennes, Belgium. Natural Hazards and Earth System Sciences, Vol: 9, 507–521, http://www.nat-hazards-earth-syst-sci.net/9/507/2009/nhess-9-507-2009.pdf.